Canadian Journal of Gastroenterology and Hepatology

Canadian Journal of Gastroenterology and Hepatology / 2012 / Article

Images of the Month | Open Access

Volume 26 |Article ID 243427 | https://doi.org/10.1155/2012/243427

Filip Čečka, Bohumil Jon, Rudolf Repák, Aleš Kohout, Zdeněk Šubrt, Alexander Ferko, "Gangliocytic Paraganglioma of the Duodenum", Canadian Journal of Gastroenterology and Hepatology, vol. 26, Article ID 243427, 2 pages, 2012. https://doi.org/10.1155/2012/243427

Gangliocytic Paraganglioma of the Duodenum

Received06 Jul 2012
Accepted12 Jul 2012

Abstract

This article has no abstract.

Copyright © 2012 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views189
Downloads206
Citations

Related articles